# SDR CALA2023060501752

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 75,337 hours, 26,364 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2910024101
- Part serial: 1424
- Condition: Leaking
- Location: Fuel Tank
- Part time: 75,331 hours, 26,361 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERT FOR SUSPECTED FUEL LEAK LEAKS.  PERFORMED CROSSFEED VALVE FUNCTIONAL TEST IN REF TO MM28-22-00-7 ING FLOAT VALVE REF MM28-13-11. NO DEFECTS NOTED. NO UNWANTED TR ROTABLE PARTS CHANGE WAS INDICATED - TT # 1101271  SN OFF 1424 PERFORMED BOOST PUMP PRESSURE CHECK REF MM28-22-00-720-803. NO F ACCOMPLISHED TEST OF FUEL SCAVENGE FLOAT VALVE REF AMM REPLACED SCAVENGE FLOAT SHUTOFF VALVE PER AMM 28-22-16-400-801. AULTS NOTED. FOUND BOTH CENTER PUMPS TRANSFER FUEL AT THE SAME R 28-22-16-400-801, FOUND FLOAT LEAKING. NEED TO COMPLETE INSTALLATION FROM STEP 3. (H)3. TO COMPLETION. ADD EMP:U181462, U376505, U348848 VALVE, SHUTOFF,  OFF 29-2822-9-9001 1424 ON 29-2822-9-9001 1371 COMPLETED INSTALLATION OF FUEL SCAVENGE FLOAT OPERATED SHUTOFF 29-2822-9-9007,QTY :1 VALVE IN REFERENCE TO AMM 28-22-16-400-801. PERFORMED FUEL SCAVENGE OPERATIONAL TEST IN REFERENCE TO AMM 28-22-00-720-802. NO DEFECTS NOTED AT THIS TIME.
